Close
(0) items
You have no items in your shopping cart.
All Categories
    Filters
    Preferences
    Search
    Manufacturer: Kirkland Signature

    Kirkland Signature Allergy Medicine 25 mg 600 Minitabs

    $18.99
    $20.99
    Antihistamine Allergy Relief.It contains Diphenhydramine HCl 25mg. Compare to Benadryl Allergy Ultratab. Kirkland Signature Allergy Medicine Tablets active ingredient is Diphenhydramine 25mg, an easy to swallow antihistamine that relieves sneezing, runny nose, itchy throat, watery eyes, and other allergy symptoms in adults and children 12 years and older. Antihistamines temporarily reduce the effects of the natural chemical histamine in the body and the symptoms caused by hay fever and other upper respiratory allergies.
    SKU: 4T-5Y2Z-8W00
    GTIN: 0844208037983, 0096619536092, 0681131792578
    Ship to
    *
    *
    Shipping Method
    Name
    Estimated Delivery
    Price
    No shipping options

    Allergies are the 6th leading cause of chronic illness in the USA and affect more than 50 million people. An allergy occurs when the body’s immune system reacts to a harmless foreign substance. The substances that cause allergic reactions are allergens. When someone has allergies, their immune system produces an antibody called histamine and these antibodies create a medical reaction to allergens. The symptoms that result are an allergic reaction such as sneezing, itchy, watery eyes and runny nose.

    Avoiding Allergies
    While not always easy to do, it is very important to know your allergens, avoid contact with allergen and if you are on medication, to take it as prescribed by your doctor to manage your allergies. Around the home, try these simple tips: vacuum regularly and use a HEPA (high-efficiency particulate air) filter: Wash surfaces regularly cleaning moldy areas and surfaces: Use a dehumidifier.

    Anaphylaxis - A Severe Reaction
    Anaphylaxis is a severe and immediate allergic reaction that occurs when the immune system reacts to a foreign substance that may cause death. One in 50 people in the United States is affected by Anaphylaxis. This reaction can be triggered by any substance; however, it is most often caused by foods, insect stings or bites, latex and medications.


    Is Kirkland Signature Brand Allergy Medicine Right for You?
    Kirkland Signature Brand Allergy Medicine contains the antihistamine Diphenhydramine HCl that reduces the effects of natural chemical histamines in the body. Histamines can produce symptoms of sneezing, itchy, watery eyes, and runny nose. Diphenhydramine HCl is used to treat sneezing, runny nose, watery eyes, hives, skin rash, itching, and other cold or allergy symptoms. Before taking this medication, please consult a doctor or pharmacist. Drowsiness or dizziness may occur and avoid alcoholic drinks, sedatives or tranquilizers.

    Allergies are the 6th leading cause of chronic illness in the USA and affect more than 50 million people. An allergy occurs when the body’s immune system reacts to a harmless foreign substance. The substances that cause allergic reactions are allergens. When someone has allergies, their immune system produces an antibody called histamine and these antibodies create a medical reaction to allergens. The symptoms that result are an allergic reaction such as sneezing, itchy, watery eyes and runny nose.

    Avoiding Allergies
    While not always easy to do, it is very important to know your allergens, avoid contact with allergen and if you are on medication, to take it as prescribed by your doctor to manage your allergies. Around the home, try these simple tips: vacuum regularly and use a HEPA (high-efficiency particulate air) filter: Wash surfaces regularly cleaning moldy areas and surfaces: Use a dehumidifier.

    Anaphylaxis - A Severe Reaction
    Anaphylaxis is a severe and immediate allergic reaction that occurs when the immune system reacts to a foreign substance that may cause death. One in 50 people in the United States is affected by Anaphylaxis. This reaction can be triggered by any substance; however, it is most often caused by foods, insect stings or bites, latex and medications.


    Is Kirkland Signature Brand Allergy Medicine Right for You?
    Kirkland Signature Brand Allergy Medicine contains the antihistamine Diphenhydramine HCl that reduces the effects of natural chemical histamines in the body. Histamines can produce symptoms of sneezing, itchy, watery eyes, and runny nose. Diphenhydramine HCl is used to treat sneezing, runny nose, watery eyes, hives, skin rash, itching, and other cold or allergy symptoms. Before taking this medication, please consult a doctor or pharmacist. Drowsiness or dizziness may occur and avoid alcoholic drinks, sedatives or tranquilizers.

    You will be able to take part in our Referral's program!Earn points for each your friend's purchase!

    You will be able to take part in our Review rewards program!Earn points for each your review!